# SDR MASA2023071900093

- Difficulty date: July 19, 2023
- Submitted: July 22, 2023
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 41,362 hours, 33,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVHRHD ROW 18 EMER LIGHT INOP
REPLACED BULB
